On a generalization of the concept of orthogonality

Schipp, Ferenc: On a generalization of the concept of orthogonality. In: Acta scientiarum mathematicarum, (37) 3-4. pp. 279-285. (1975)

Cikk, tanulmány, mű

Download (968kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 279-285
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 285. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14540

Actions (login required)

View Item View Item